It is currently Sat Nov 18, 2017 11:12 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 7 posts ] 
Author Message
PostPosted: Sun Nov 13, 2016 2:36 pm 
Offline
Average Poster
Average Poster

Joined: Thu Oct 13, 2016 1:45 pm
Posts: 6
Hi, hope I'm in the right place to post. I posted in october before having surgery on oct 14. Just a small recap I had laporsopoic abdominal surgery oct 14 . Surgery went well, Dr had me stopped subs a week before and switched to Er morphine ( to avoid sub withdrawals) after surgery was on oxycodone 15 mg, my incision got a bad infection so I was on the pain meds for about 3 weeks. In that time by the 2nd week, I could sense old behavior coming back ex: taking sooner than prescribed , counting down the hours,nervous I would run out , Liking the high feeling etc however I did like the clearer thinking, I was no longer tired all the time, my feelings were not dulled so on? Ive been back on Suboxone for about a week , ( I only needed to wait about 12 hours and I took a very small piece and was fine ). I just feel so blah I'm back to feeling very tired, unmoviated , weepy, . I hated the old feelings that came surging back while on opiates , but now I hate that unfulfilled ( only word that's comes to mind) feeling coming back. Is this just part of the cycle ? Btw I'm back on 8 mg ,could it be the dose? I feel like I've done so much work on me, therapy , Group therapy meditation, exercise and so on.


Top
 Profile  
 
PostPosted: Sun Nov 13, 2016 6:09 pm 
Offline
Moderator
Moderator

Joined: Fri May 01, 2015 9:58 am
Posts: 889
Hi Abeautifulmess, Welcome! I'm thinking that one, you could still be in withdrawl and could need to increase your dosage. Or, you maybe taking too much and need to lessen it a little. Did you induct at 8mgs or have you tapered down a little? Have you ever taken less than 8 mgs? Do you take it all at one time or do you split your dose? Do you feel blah all day or just in the morning? Alot of people say that they feel blah until a few hours after their first am dose. I get up at 5am, take my suboxone, feed my fur babies breakfast, because that is when they want it!, and go back to bed until 6:30ish. It really does make a big difference! Hope this helps! Please post again and let us know how you are doing!


Top
 Profile  
 
PostPosted: Mon Nov 14, 2016 12:24 am 
Offline
Long Time Member
Long Time Member

Joined: Tue Oct 04, 2016 7:54 pm
Posts: 466
Du Michelle, Naturally that is what our fur babies want, lol, Hi Beautifulmess. What a trip you have been on there girlfriend! 3 weeks!?! Bless your heart, THAT HAD TO BRING BACK SO MANY MEMORIES... But back to business as usual, RIGHT. These mods sure know their stuff so I'd listen with my head and heart and everything else. And try every thing they have to offer. Try to get yourself stable. Being on that old medicine would have me messed up. Kind of like running into an old boyfriend you loved so dearly but he treated you like a piece of crap the whole time. Understand what I'm saying. Girl, if I had to be on Meds that I was addicted to for 3 weeks I'd be having ALL KIND of messed up feeling, forreal. Just my 2 cents... Time may be your best friend for a little while.


Top
 Profile  
 
Our Sponsors
PostPosted: Tue Nov 15, 2016 9:52 pm 
Offline
Average Poster
Average Poster

Joined: Thu Oct 13, 2016 1:45 pm
Posts: 6
Hi Michelle F and bamagurl22
Thanks for responding . Maybe it just hasn't been enough time?. Before surgery I was at 8 mg For a year. Yes I reintroduced at 8mg & I've always taking the film ( full 8mg strip)in the am. I had never had to alter my dose up until surgery, I think maybe discontinuing my subs, cleared my mind a little , even though I did not like taking pain medicine , or the old behavior flashbacks. I felt more alert , like a fog was lifted ( if that makes sense) I realized how strong subs are after needing to switch to pain meds.
I am probably overthinking as well lol :P I don't know if you have needed to stop the subs for any reason? Maybe it has just made me more aware of my symptoms ? in the past year , tiredness was always a symptom for me. I never paid much attention to that being it was such a blessing after years of abusing opiates , wasting money and living in hell. Looking over this site there's so much Info. It seems like a lot of people say they feel better on a lower dose ? I wonder if it be better for me to dose twice instead of once in am? I'm also wondering if I would feel much difference going to 4 mg ?
Thank you :D


Top
 Profile  
 
PostPosted: Wed Nov 16, 2016 5:53 pm 
Offline
Long Time Member
Long Time Member

Joined: Tue Oct 04, 2016 7:54 pm
Posts: 466
Well, I myself have never had to stop taking my Suboxone for any reason but I've only been on them 7 and a half months. But they do everyone different to. I have changed my eating habits tremendously since getting clean. That may be why I have so much freaking energy now compared to before when on my doc. I take Boku Superfood, Boku Super Protein and Boku Superfuel every morning as soon as I get out of bed. Then I'm off to the races. That super fuel is amazing. It's a huge mood booster as well. Something about the medicinal mushrooms in it. I KNOW if I ever have to come off Suboxone, I well definitely have my Superfuel to use every day. It keep your energy up there with zero crash. It's good for sex drive too! lol Anyone who has a problem with low sex drive, it's worth looking into. I'm not trying to sell this stuff or anything, I've just had such remarkable results in the way I feel since starting it, so I've mentioned this several times here on the forum. I even asked one of the Doc to check out the ingredients to see if there was something in it addictive. It's all natural though, but hey, so is opium...
Bamagirl


Top
 Profile  
 
PostPosted: Wed Nov 16, 2016 6:15 pm 
Offline
Long Time Member
Long Time Member

Joined: Tue Oct 04, 2016 7:54 pm
Posts: 466
Just wanted to add, I feel a lot better taking my Suboxone 3/4 times a day but I also have pretty bad pain to deal with. And Suboxone is all I take now and yes, it takes care of my pain. I do take Aleve, 2 at a time when I over exert myself. Idk, but most say they feel better on a lower dose. I dropped to 12 from 16 and felt about the same. Now I'm back at 16 mgs, so that, question I'm not sure of. The only reason is because I'm taking 4 doses a day due to pain and it's easier to just cut the film in half than try to figure out what 3 mgs is and take 3 mgs 4 times a day. Does that make since? It's a little confusing, I know. I need to get a cutting chart so I can divide my Suboxone more accurately. Hope this helped answer your questions. Bamagirl.


Top
 Profile  
 
PostPosted: Thu Nov 17, 2016 4:33 pm 
Offline
Average Poster
Average Poster

Joined: Thu Oct 13, 2016 1:45 pm
Posts: 6
Hi
Thanks for your reply. I have for the past two days split my dose in half 4mg in am and 4mg around 5pm. I believe it's still too early to tell . I know I need patience , it takes time to adjust doses etc I appreciate the feedback.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 7 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 2 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group